On the asymptotic normality of linear rank statistics and its convergence rate (Chinese)

Li, Zhiguo . Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (Chinese Series) 1998. 21 :240-248

Locate this article in:

Bibtex

@article{CIS-145331,
  Author = {Li, Zhiguo},
  Title = {On the asymptotic normality of linear rank statistics and its convergence rate (Chinese)},
  Journal = {Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (Chinese Series)},
  Volume = {21},
  Year = {1998},
  Pages = {240--248},
  Keywords = {}
}

Similar articles